# SDR ASOA201000863

- Difficulty date: June 3, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,347 hours, 13,276 cycles
- Engine: Ge CF348C1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN- SEAT ROW 11 CEILING PANEL, EMERGENCY LIGHT INOP.   REINSTALLED LOOSE CONNECTOR AND OPS CHECKED OK IAW AMM 33-51-09.
